MathSciNet Relay Station
MathSciNet bibliographic data
MR1035947 (91g:65269) 65N55 (65F10 65N30)
Zhang, Shangyou Optimal-order nonnested multigrid methods for solving finite element equations. II. On nonquasiuniform meshes. Math. Comp. 55 (1990), no. 192, 439–450.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement